# SDR SWAA2023081777754

- Difficulty date: July 12, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 57,989 hours, 34,674 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA111.10 AND 28 INCHES FROM FRONT SPAR LT HORIZONTAL STAB 2023-447369<[01] TOOL USED EDDY CURRENT FLAW DETECTOR PN: NORTEC 600D; SN: 210138203; CAL DUE DATE: 09-JUN-24.;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 60009161631; DUE DATE: 31-JAN -24.;[03] REPAIRED INSPAR RIB LOCATED STAB STA111.10 AND 28 INCHES FROM FRONT SPAR LT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4;[04] CORRECTED STEP 3. REPAIRED INSPAR RIB LOCATED STAB STA111.10 AND 28 INCHES FROM FRONT SPAR LT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4. SEE INDIVIDUAL SIGN OFF BELOW;[05] CORRECTED STEP 3.  REPAIRED INSPAR RIB LOCATED STAB STA111.10 AND 28 INCHES FROM FRONT SPAR LT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4. RII; SEE INDIVIDUAL SIGN OFF BELOW.
